# SDR CALA2022100602729

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 78,392 hours, 32,173 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Limiter
- Part number: DV84567015
- Part serial: 731
- Condition: Warning Message
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RUD TRVL LIMITER CAUTNIFLIGHT. RAN ECAM. DIDNOT RESOLVE. RUDDER A CTED NORMAL ON LNDING FLT CREW REPORTED ''RUD TRV LIM SYS'' FAULT. CYCLED FAC1&2 TWICE, NO HELP. LOCKED FOR POSITIVE FIX.  PILOT DECLARED AND EMERGENCY COMING . INTO SFO.  CANNOT JUST TEST AND SIGN OFF, SUGGEST REPLACING 4CC AGAIN ACPD IDT INSPECTION FOR INTERFACE OF LIMITER AND STRUCTURE. REMOVED AND REPLACED RUDDER LIMITER UNIT REF AMM VERIFIED PROPER PN AND EFFECTIVITY OF PART PER IPC AND TASK 27-23-51-000-001 & 27-23-51-400-001. 27-23-51-400-001-A. ADD EMP:340838 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1130714  SN OFF 0731 UNIT, ARTIFICIA  OFF 31-2720-9-9001 0731 ON 31-2720-9-9001 1616 PERFORMED OPS CHECK OF THE RUDDER-TRAVEL LIMITING FUNCTION REF AMM 22-61-00-710-001-A OPS CHECK OK. INSPECTED INSTALLATION OF RUDDER LIMITER AND SAFETY / SECURITY AND  3 EACH RIG PINS WERE REMOVED.
